Jump to content

Inderal


gdomaracki
 Share

Recommended Posts

So as you know I'm in the process of trying to get my heart rate to come down some and to keep these bad adrenal dumps from happening.

The mestinon was untolerable so now we are going to try 10 mg of Inderal 2x a day.

Yesterday I started by taking 5mg in the afternoon and did feel a slower heart rate and more relaxed on this. But then an hour after going to bed I woke up with the worst adrenal dump ever, and couldnt get my heart rate down for nearly 30 minutes.

I was wondering how many of you have tried this medication and what kind of results you have experienced.

What is the best time of day to take this medication?

I'm also on midodrine and I'm wondering if it is okay to take both these medications at the same time?

Any kind of insight about this medication would be great. ;)

Thank you & God bless!

Link to comment
Share on other sites

I have been taking this med for about five years now on and off. I found that a smaller dose, 5mg in the morning and again before bed was the only way it workied for me. If I took a higher dose it makes my heart rate go too slow to compensate for my low bp and I would feel really sick. Low BP is a major prob for me!

Hope this helps you. Would suggest even if keeping that dose that you take it first thing in morning and last thing at night. But prob best to ask your doc!

I have just be put on Midon also. I have to take it on demand and no later than 3pm. My doc is well aware that I take inderal so would assume its of together!!

Best of luck x

Link to comment
Share on other sites

My best mix has been midodrine, inderal and mestinon. You just have to find what works, first. If you a good doctor, work with them. I was fortunate to have had a doctor like this before I moved so my routine was already in place for me new PCP.

But, on a normal day I take 10mg inderal/10mg midodrine in the AM, 10mg inderal/5mg midodrine lunch, and 10mg inderal/5mg midodrine around dinner. This balance works for keeping my HR down (and adrenaline stuff, I believe) and my BP more stabilized. Right now I take 30mg of mestinon in the AM and 30mg at dinner. They want me to up to 60mg which I will soon. I learned the hard way I had to go on mestinon slowly and increase it slowly.

I hope you find a mix that works for you! It's not unheard of to take midodrine and inderal. It was suggested to me by my EP/POTS doctor, even. Do you see a POTS specialist?

Link to comment
Share on other sites

So as you know I'm in the process of trying to get my heart rate to come down some and to keep these bad adrenal dumps from happening.

The mestinon was untolerable so now we are going to try 10 mg of Inderal 2x a day.

Yesterday I started by taking 5mg in the afternoon and did feel a slower heart rate and more relaxed on this. But then an hour after going to bed I woke up with the worst adrenal dump ever, and couldnt get my heart rate down for nearly 30 minutes.

I was wondering how many of you have tried this medication and what kind of results you have experienced.

What is the best time of day to take this medication?

I'm also on midodrine and I'm wondering if it is okay to take both these medications at the same time?

Any kind of insight about this medication would be great. :)

Thank you & God bless!

I was on Propranolol (Inderal) for a year and a half. At first it worked great. I started on 30 mg three times a day. After about six months, I had to increase. After three months, increase, after three months, increase, after three months...

Get the picture? If you build a tolerance to medication in the past, this is probably not a good beta blocker for you. It works great at first but it may cause you to have high blood pressure and to give you some strange side effects such as an hour to two before your next dose: migraine, chest pain, panic attack, MUST HAVE PILL NOW feelings.

This is my experience with the medicine. It helped a lot. But after a year it was more trouble than it was worth and so I struggled with it for six more months and now I'm on Labetalol to try and see if it helps. It helps with the migraines and the general issues, but the orthostatic hypotension has come back and gotten worse. Which was the main reason I started the medicine in the first place.

[shrugs] It's one of those darned if you do, darned if you don't. XD

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...